Differential and Integral Equations

An oscillation criterion for second order nonlinear differential equations with iterated integral averages

James S. W. Wong

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 1 (1993), 83-91.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371214981

Mathematical Reviews number (MathSciNet)
MR1190167

Zentralblatt MATH identifier
0771.34026

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Citation

Wong, James S. W. An oscillation criterion for second order nonlinear differential equations with iterated integral averages. Differential Integral Equations 6 (1993), no. 1, 83--91. https://projecteuclid.org/euclid.die/1371214981


Export citation